Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to reduce dark spots?

hello sir, i have used skinlite for 1 months after using that it was so effcetive to my skin but after few days my skin colour came to the level as it was before so i apllied oxy bleach and skin burnt a lot should i use this cream once again to geal my dark spots
Wed, 14 Apr 2021
Report Abuse
Dentist 's  Response
Hi,

Well, Skinlite cream is not a face brightening cream as it has steroid and continuous use can damage the skin and it seems to have happened in your case. As you applied the cream for a month it can cause skin thinning, inflammation of skin and can even increase darkness of the skin.

Applying Bleaching agent on already damaged skin can damage it further and cause burning and dark spots. But applying the cream again can be very harmful and cause further damage to skin. You should not apply Skinlite at all. You should apply other safer brightening creams and gels and appropriate sun protection creams for improvement.

You can apply Kojic acid containing cream like Kojivit or other similar creams over the skin. Vitamin E containing gel can be applied. You can scrub the skin with a gentle face scrub. Always apply Sunscreen lotion when you go out, if there is bright sunlight you can even cover the face with a scarf. You can apply cooled aloe vera gel over the skin. You can also rub ice over the face. Keep yourself hydrated and avoid oily foods.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Honey Arora, Dentist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


How to reduce dark spots?

Hi, Well, Skinlite cream is not a face brightening cream as it has steroid and continuous use can damage the skin and it seems to have happened in your case. As you applied the cream for a month it can cause skin thinning, inflammation of skin and can even increase darkness of the skin. Applying Bleaching agent on already damaged skin can damage it further and cause burning and dark spots. But applying the cream again can be very harmful and cause further damage to skin. You should not apply Skinlite at all. You should apply other safer brightening creams and gels and appropriate sun protection creams for improvement. You can apply Kojic acid containing cream like Kojivit or other similar creams over the skin. Vitamin E containing gel can be applied. You can scrub the skin with a gentle face scrub. Always apply Sunscreen lotion when you go out, if there is bright sunlight you can even cover the face with a scarf. You can apply cooled aloe vera gel over the skin. You can also rub ice over the face. Keep yourself hydrated and avoid oily foods. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Honey Arora, Dentist